Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 8, NWS Cleveland, OH

January 15, 2019

NWS Cleveland, OH issued this small craft advisory at Jan 15, 2019, 9:24 AM EST. It took effect at Jan 15, 2019, 9:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2019, 9:24 AM EST (14:24 UTC)
In effect from
Jan 15, 2019, 9:00 PM EST
Expired
Jan 16, 2019, 6:43 PM EST
In force
22 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

217 
WHUS71 KCLE 151424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
924 AM EST Tue Jan 15 2019


LEZ144>149-152230-
/O.NEW.KCLE.SC.Y.0008.190116T0200Z-190116T2100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
924 AM EST Tue Jan 15 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EST WEDNESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to 4 PM
EST Wednesday.

* WINDS...West 15 to 25 knots with gusts up to 30 knots becoming 
  northwest Wednesday afternoon. 

* WAVES/SEAS...Waves 6 to 8 feet. Waves occasionally around 10 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142-143-152230-
/O.NEW.KCLE.SC.Y.0008.190116T0200Z-190116T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
924 AM EST Tue Jan 15 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST WEDNESDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 9 PM this evening to
10 AM EST Wednesday.

* WINDS...West 15 to 20 knots with gusts up to 30 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
6 follow-up statements
293 
WHUS71 KCLE 152041
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
341 PM EST Tue Jan 15 2019



LEZ144>149-160445-
/O.CON.KCLE.SC.Y.0008.190116T0200Z-190116T2100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
341 PM EST Tue Jan 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM EST WEDNESDAY...

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES/SEAS...Waves 6 to 8 feet. Waves occasionally around 10 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142-143-160445-
/O.CON.KCLE.SC.Y.0008.190116T0200Z-190116T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
341 PM EST Tue Jan 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST WEDNESDAY...

* WINDS...West 15 to 20 knots with gusts up to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
747 
WHUS71 KCLE 160246
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
946 PM EST Tue Jan 15 2019

LEZ144>149-161100-
/O.CON.KCLE.SC.Y.0008.000000T0000Z-190116T2100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
946 PM EST Tue Jan 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
WEDNESDAY...

* WINDS...West 15 to 25 knots becoming west in the morning to 30
  knots.

* WAVES/SEAS...Waves 3 to 6 feet building to 4 to 7 feet. Waves
  occasionally around 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142-143-161100-
/O.CON.KCLE.SC.Y.0008.000000T0000Z-190116T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
946 PM EST Tue Jan 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS...Southwest 15 to 25 knots becoming west.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
096 
WHUS71 KCLE 160837
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
337 AM EST Wed Jan 16 2019

LEZ142-143-160945-
/O.CAN.KCLE.SC.Y.0008.000000T0000Z-190116T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
337 AM EST Wed Jan 16 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.



$$

LEZ144>149-161645-
/O.EXT.KCLE.SC.Y.0008.000000T0000Z-190117T0300Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
337 AM EST Wed Jan 16 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...Northwest 15 to 25 knots with gusts up to 30 knots.

* WAVES/SEAS...Waves 4 to 7 feet. Waves occasionally around 9 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
200 
WHUS71 KCLE 161422
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
922 AM EST Wed Jan 16 2019


LEZ144>149-162230-
/O.CON.KCLE.SC.Y.0008.000000T0000Z-190117T0300Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
922 AM EST Wed Jan 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...Northwest 15 to 25 knots.

* WAVES/SEAS...Waves 4 to 7 feet. Waves occasionally around 9 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
086 
WHUS71 KCLE 162023
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
323 PM EST Wed Jan 16 2019


LEZ144-145-162130-
/O.CAN.KCLE.SC.Y.0008.000000T0000Z-190117T0300Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
323 PM EST Wed Jan 16 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds and waves have dropped below advisory criteria.

$$

LEZ146>149-170300-
/O.CON.KCLE.SC.Y.0008.000000T0000Z-190117T0300Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
323 PM EST Wed Jan 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...North 15 to 20 knots diminishing to 5 to 15 knots 
  overnight.

* WAVES/SEAS...Waves 3 to 5 feet. Waves occasionally around 6
  feet. Waves subsiding to 2 feet or less overnight

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
006 
WHUS71 KCLE 162343
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
643 PM EST Wed Jan 16 2019


LEZ146>149-170045-
/O.CAN.KCLE.SC.Y.0008.000000T0000Z-190117T0300Z/
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
643 PM EST Wed Jan 16 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory. 

Winds have diminished and waves subsided to the point a small
craft advisory is no longer needed.  

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 9:24 AM EST, 0 minutes earlier.

Area forecast discussion, Jan 15, 9:24 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
924 AM EST Tue Jan 15 2019

.SYNOPSIS...
A weak cold front will sag south from Lake Huron this morning
and stall near Lake Erie. By Tuesday night an area of low
pressure will move east across the Central Great Lakes. A cold
front will cross the region Wednesday afternoon with high
pressure briefly over the area. A southern stream area of low
pressure will move into the region Thursday. A much stronger
storm system will arrive over the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Update...No big changes for the morning update although did add
areas of fog this morning most places.

Original...Only minor changes were made to hourly temperatures
to reflect current trends. Visibilities are lowest across the
southwestern County Warning Area. Cant completely rule out some
patchy freezing drizzle. Best chances of seeing this would be
the upslope regions of the Mid Ohio region.

Previous Discussion...
A weak cold front will sag south from Lake Huron this morning
and stall near Lake Erie. By Tuesday night an area of low
pressure will move east across the Central Great Lakes. A cold
front will cross the region Wednesday afternoon.

The above scenario will provide the region with some light
precipitation. The uncertainty is how much of this precipitation
will be frozen. The weak lift over the region is in the lower
levels. This combined with the lack of ice crystals falling into
the lower levels makes us concerned about freezing drizzle. Not
going to issue an advisory at this time for the late afternoon
into the overnight hours but it will be something for later
shifts to consider. However we will continue to mention this
potential in the HWO. Some of the freezing drizzle may linger
into Wednesday with high pressure taking most of the day to
ridge southward into northern OH and NW PA.

Cool toady with highs within a couple degrees of 30. Middle 20s
for lows tonight. Slightly warmer on Wednesday with highs in the
lower to middle 30s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
While there is some focus on the weekend system, which is discussed
in the Long Term Forecast section below, the short term forecast
period appears to be fairly active and could be quite messy on
Thursday into Friday. A cold front will push southeast of the area
on Wednesday night and high pressure will nudge into the eastern
Great Lakes region, allowing for a dry night across the area.

A shortwave trough will ripple through the central CONUS on Thursday
and support a weak area of low pressure that will move through the
Ohio Valley. This system is becoming very tricky to forecast for the
area as just enough warm air aloft appears to enter the region ahead
of it, and therefore precipitation type will be problematic. Areas
well north of the low, especially NW Ohio and NW PA will likely stay
all snow. The surge of warm air ahead of the low will likely make it
to the US 30 corridor, but there is uncertainty if it will make it
another row of counties or two, or into Tiffin-Cleveland-Akron-
Youngstown. For now, have precipitation starting as snow for all
areas, transitioning to a mix or freezing rain and snow in the US 30
and south counties in Ohio, and then back to all snow by Friday
morning. Snow accumulations appear to be in the one to three inches
range and have added some ice accumulation to the forecast in the
areas, where freezing rain seems likely to occur. Don't sleep on
this system, as there will likely be impacts in the area.

The low will depart the area on Friday and some residual lake effect
snow is possible in far NE Ohio and NW PA. It is a very short window
where the flow is off the lake, so would error on the dry side. A
new low pressure system will begin to enter the forecast area on
Friday night, but will discuss that more below in the long term
forecast discussion. Temperatures through the short term period are
fairly seasonable in the 30s for highs and 20s for lows.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
There continues to be increasing confidence in a low pressure system
entering the Ohio Valley for the weekend and bringing a chance for
widespread synoptic snow to the region. As noted the past couple of
days, there is plenty of uncertainty in the track of the surface low
as it approaches the region and the extended guidance has wobbled
north and south from run to run. This morning, the guidance has some
spread with the low as far north as SE Ohio in the GFS or as far
south as the northern Blue Ridge Mountains in the ECMWF. Regardless
of track, the area will be on the cold side of this system and
precipitation type will entirely be snow as the low passes south of
the area on Saturday night into Sunday. With Saturday five days
away, it is way too early to speak specifics with snow
accumulations, as the final track isn't even certain but it is
plausible that portions of the forecast area may see 18+ hours of
snow this weekend and that may spell for some notable accumulations.
Wind will also be a concern as the low deepens as it moves northeast
and winds gusting to 30+ mph are very much possible.

As the low departs the region, there will be a favorable fetch for
lake effect snow, and some locations may see even more snow on
Sunday into Monday. With the passage of the low, arctic air will
surge into the region as 850 mb temperatures have trended even
colder with -20 to -24C possible over the area on Sunday night. This
with clearing skies, will allow for temperatures to plummet and have
begun to mention near zero to below zero temperatures in areas that
won't be impacted by lake effect. In short, the weekend will
certainly have that mid-January winter feeling with a notable
synoptic system and below normal temperatures.

&&

.AVIATION /12Z Tuesday THROUGH Saturday/...
IFR ceilings were able to develop across NW Ohio into the MId
Ohio region. These ceilings will be slow to lift to MVFR levels
like the remainder of the region. In fact they may persist
through the day as some weak warm advection persists. Late
afternoon into the overnight hours there may be some light snow
or freezing drizzle. Still a tough call on this but we are
leaning toward the freezing drizzle potential, especially across
the higher terrain.

Southwesterly winds are expected through the day but will
increase overnight, especially near the lakeshore.

OUTLOOK...Non-VFR continuing into Wednesday. Non-VFR Thursday
into Friday and again on Saturday.

&&

.MARINE...
Today will be the lone remaining quiet day on the lake as high
pressure meanders southeast of the lake. This area of high pressure
will push southeast as a low pressure system and associated cold
front approach the lake tonight and cross the lake on Wednesday.
Winds will be increasing out of the southwest tonight and winds and
waves will probably build to above small craft advisory criteria
sometime overnight, but will allow one more shift to take a look at
the window. Winds will shift to the northwest behind the cold
frontal passage on Wednesday. High pressure will briefly nudge in
again on Wednesday night before a low pressure system approaches
from the south and could bring some strong winds to the lake on
Thursday night into Friday. Winds will start from the southeast on
Thursday before coming all the way around to the northwest on
Friday, as the low departs the region. Again, there will be a brief
reprieve on Friday night with a weak area of high pressure before
yet another low pressure system moves in from the southwest for the
weekend and could bring some even stronger winds to the lake for
Saturday and Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 PM this evening to 4 PM EST
     Wednesday for LEZ144>149.
     Small Craft Advisory from 9 PM this evening to 9 AM EST
     Wednesday for LEZ142-143.

&&

SYNOPSIS...Mullen
NEAR TERM...TK/Mullen
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Mullen
MARINE...Sefcovic
Hazardous weather outlook, Jan 15, 4:52 AM EST, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
452 AM EST Tue Jan 15 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-161000-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
452 AM EST Tue Jan 15 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Mixed precipitation, including some freezing drizzle, will be
possible Tuesday night and may cause some minor icing on elevated
surfaces.

Another storm system will bring a wintry mix Thursday into Thursday
night with light snow and ice accumulations. The light icing potential
will mainly be near and south of a US 30 line.

A stronger storm system will arrive over the weekend and may bring
significant snow to much of the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-161000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
452 AM EST Tue Jan 15 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 15, 4:19 AM EST, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
419 AM EST Tue Jan 15 2019

OHZ017-027>030-036-037-047-151300-
Hancock-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-Knox-
Including the cities of Findlay, Upper Sandusky, Bucyrus,
Mansfield, Ashland, Marion, Mount Gilead, and Mount Vernon
419 AM EST Tue Jan 15 2019

...Patchy freezing drizzle this morning...

Patchy freezing drizzle with temperatures well below freezing
may create slick spots on area roads this morning. A very light
glaze of ice will be possible. This may impact the morning
commute. Slow down and allow extra time to reach your destination.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 6:21 PM ESTWinter Weather AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.